What is the cause of my eye pain?
I got a shea butter cream in my eye and tried to wash it out. It burned and stinged on one day and stayed that way. The pain lasted a few days before I finally went to the doctor. I am on an eye infection drops but the pain is still there. after 4 days of treatment. I feel dizzy and have a earache on the side I got the cream in my eye. I feel a little loss of vision in that eye and have nausea, a sense of dizziness almost wanting to throw up, and a feeling like something is squeezing my head but my glasses do feel a little tight. Maybe its possible that the cream getting into my eye somehow affected my body??
Sorry to hear about all of these different symptoms that you are suffering from. While it is unlikely that the cream or lotion could have gotten into your system to a significant degree and caused all of the symptoms that you are suffering from directly, it is quite common that one problem can unmask or lead to others. I recommend that you speak with your doctor about this question. For example, if you did have some problems with vision loss because of the cream, or have even been suffering from some chronic changing vision and are now more alert to the problem, this could seem to be vision changes. As vision changes, this can make people have some imbalance, as vision is one of the primary methods that people use to help them know where they are in space. This sensation of imbalance can, in turn, lead to a sense of nausea and general un-wellness/dysphoria, such as you seem to be experiencing. It can therefore seem like all of this is coming on at once, and may be related to what happened to you recently. There are other things that could also be causing these symptoms, however, and it is possible that the cream did somehow affect your system. Please speak with your doctor about this question.
This answer is for general informational purposes only and is not a substitute for professional medical advice.
If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.
Search for an answer:
Need More Info?